# SDR ASAA2019103131215

- Difficulty date: October 31, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 14,875 hours, 4,720 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF RADIO #2 "FAIL" ANNUNCIATED ON RADIO TUNING PANEL. GROUNDED - YES. CONFIRMED FAULT, HF RADIO #2 SHOWS "FAIL" ON RADIO TUNING PANEL. CYCLED AIRCRAFT POWER. PERFORMED HF COMMUNICATION SYSTEM - OPERATIONAL TEST REF B737-900 AMM 23-11-00-710-801 AND HF COMMUNICATION TEST - SYSTEM TEST REF AMM 23-11-00-730-801, GROUND VERIFICATION TESTS GOOD ON HF RADIO #2. OK FOR CONTINUED SERVICE.
